# SDR DALA2020122204193

- Difficulty date: December 22, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 54,224 hours, 25,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS TESTING INCORRECTLY.  CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY LIGHT SWITCH 4WL, PER AWM 33-51- 01 OK FOR SERVICE.
